# SDR HALA2023032700061

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 38,452 hours, 6,236 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Computer
- Part number: 33361490008
- Part serial: 02244
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ATB ON TAKEOFF ROLL RECEIVED ECAM AIR ENG 2 BLEED FAULT. TRIED MULTIPLE RESETS WITH NO SUCCESS. FOUND FAULTING BMC2(1HA2)TSM 36-11-00-810-856-A. REMOVED AND REPLACED BMC PER AMM 36-11-34. PERFORMED VISUAL INSPECTION OF #2 ENG PRV AND HPV BEFORE RUNNING #2 ENG FOR LEAK CHECK AND OPS CHECK VALVES OPEN AND CLOSED. NO DEFECTS NOTED OKAY FOR SERVICE.
